The Michigan Mathematical Journal is published by the Department of Mathematics at The University of Michigan and endeavors to publish significant research articles in all areas of mathematics.
Volume 4, Issue 1
Publication Date: 1957
Uniqueness for the analogue of the Neumann problem for mixed equations.
Cathleen S. Morawetz; 5-14
The sets of Lusin points of analytic functions.
George Piranian and Allen Shields; 15-22
The sets of ambiguous points of functions of bounded characteristic.
A. J. Lohwater and G. Piranian; 23-24
Some consequences of a method of proof of J. H. C. Whitehead.
R. L. Wilder; 27-31
On minimal completely regular spaces associated with a given ring of continuous functions.
Melvin Henriksen; 61-64
Bilinear integrals of polyharmonic functions and of analytic functions.
Avner Friedman; 77-84